MENU

You are here

Publications

Export 143 results:
Filters: First Letter Of Last Name is M  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Maalaoui A, Martino V. Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian. Journal of Mathematical Analysis and Applications. Volume 399, Issue 1, 1 March 2013, Pages 333-339 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7374
Maalaoui A, Martino V. Homology computation for a class of contact structures on T3. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34649
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Maggiani GBattista, Scala R, Van Goethem N. A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity. Mathematical Methods in the Applied Sciences [Internet]. 2015 ;38:5217-5230. Available from: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3450
Mahmoudi F, Malchiodi A, Montenegro M. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part I: study of the limit set and approximate solutions.; 2007. Available from: http://hdl.handle.net/1963/2112
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Mahmoudi F, Malchiodi A. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part II: proof of the existence result.; 2007. Available from: http://hdl.handle.net/1963/2111
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Maiorana A. Moduli of semistable sheaves as quiver moduli.; 2017. Available from: https://arxiv.org/abs/1709.05555
Malchiodi A. Some new entire solutions of semilinear elliptic equations on Rn. Adv. Math. 221 (2009) 1843-1909 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3645
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948
Malchiodi A. Compactness of solutions to some geometric fourth-order equations. J. Reine Angew. Math. 594 (2006) 137-174 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2126
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Malchiodi A, Ndiaye CB. Some existence results for the Toda system on closed surfaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 391-412 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1775
Malchiodi A. Concentrating solutions of some singularly perturbed elliptic equations. Front. Math. China 3 (2008) 239-252 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2657
Malchiodi A, Martinazzi L. Critical points of the Moser-Trudinger functional on a disk. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6560
Malchiodi A, Struwe M. Q-curvature flow on S^4. J. Differential Geom. 73 (2006) 1-44 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2193
Malchiodi A, Ni W-M, Wei J. Multiple clustered layer solutions for semilinear Neumann problems on a ball. Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005) 143-163 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3532
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Malchiodi A, Ruiz D. A variational Analysis of the Toda System on Compact Surfaces. Communications on Pure and Applied Mathematics, Volume 66, Issue 3, March 2013, Pages 332-371 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6558
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Malchiodi A, Ruiz D. New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geometric and Functional Analysis 21 (2011) 1196-1217 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4099
Malchiodi A. Solutions concentrating at curves for some singularly perturbed elliptic problems. C. R. Acad. Sci. Paris, Ser. I 338 (2004) 775-780 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4869

Pages

Sign in